National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 283810

Case Details

VAERS ID: 283810 (history)  
Age: 25.0  
Gender: Female  
Location: South Carolina  
Vaccinated:2007-02-12
Onset:2007-02-12
   Days after vaccination:0
Submitted: 2007-06-14
   Days after onset:121
Entered: 2007-06-18
   Days after submission:4
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 1424F / 0 UN / UN

Administered by: Private       Purchased by: Private
Symptoms: Erythema, Hyperaesthesia, Pain, Rash, Rash erythematous, Skin reaction
SMQs:, Anaphylactic reaction (broad), Hypersensitivity (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: Hormonal contraceptives
Current Illness:
Preexisting Conditions: None
Diagnostic Lab Data: None
CDC Split Type: WAES0705USA02045

Write-up: Information has been received from a health professional, a female receptionist, who on 12-FEB-2007 was vaccinated with the first dose of Gardasil (Lot #654885/1424F). Concomitant therapy included hormonal contraceptives (unspecified). Following the vaccination, on 12-FEB-2007, the patient developed a red bumpy rash that was in the shape of the latex-free band-aid that she had used, and was painful to the touch. On approximately 26-FEB-2007 ("two weeks" later), the patient recovered from the events. On 13-APR-2007, the patient was vaccinated with the second dose of Gardasil (Lot #654885/1424F). Once again, on the day of vaccination, the patient experienced the red bumpy rash, painful to the touch, and in the shape of the band aid she had used. As with the first occurrence, on approximately 27-APR-2007 ("two weeks" later), the patient recovered from the rash. The patient sought unspecified medical attention. Additional information has been requested. 10/08/07 This is in follow-up to report(s) previously submitted on 6/14/2007. Initial and follow up information has been received from a 25 year old female, with no prior history of a band aid reaction, who on 12-FEB-2007, was vaccinated with the first dose of GARDASIL (Lot #654885/1424F). Concomitant therapy included hormonal contraceptives (unspecified). There was no illness at the time of vaccination. Following the vaccination, on 12-FEB-2007, the patient developed a red bumpy rash that was in the shape of the latex-free band-aid that she had used, and was painful to the touch. On approximately 26-FEB-2007 ("two weeks later"), the patient recovered from the events. On 13-APR-2007, the patient was vaccinated in the left deltoid, at 1:30pm, with the second dose of GARDASIL (Lot #654885/1424F). Once again, on 14-APR-2007 (previously reported as the day of vaccination), the patient experienced the red bumpy rash, painful to the touch, and in the shape of the band aid she had used. Treatment included a topical cream (unspecified). As with the first occurrence, on approximately 27-APR-2007 ("two weeks later"), the patient recovered from the rash. The patient sought unspecified medical attention. No further information was expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=283810


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166